# SDR CHQA200500110

- Difficulty date: June 9, 2005
- Submitted: June 13, 2005
- Operation: Air carrier
- Aircraft: N262SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145168
- Aircraft time: 15,311 hours, 12,718 cycles
- Engine: Allsn AE3007A
- Engine time: 5,482 hours, 4,709 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Part time: 5,482 hours, 4,709 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

FLIGHT 3201 BUF-LGA - ON INITIAL CLIMB AT APPROXIMATELY 8000 FT, E2 ITT BEGAN TO RISE ABOVE 900 DEGREES.  RAN QRH AND THE PROBLEM STILL PERSISTED.  THERE WERE NO OTHER ABNORMAL INDICATIONS.  THE OIL TEMP AND PRESSURES WERE NORMAL.  THE TEMP CONTINUED TO RISE ABOVE 903-905.  AT THAT POINT THE CREW DECIDED TO SHUTDOWN ENGINE AND RETURN TO BUF.  AN EMERGENCY WAS DECLARED AND THE FLIGHT LANDED WITHOUT EVENT IN BUF.  MAINTENANCE FOUND DAMAGE TO THE CUSTOMER SERVICE MANIFOLD.  REMOVED AND REPLACED NR 2 ENGINE IAW JOB CARD CE720001.  OPS CHECK GOOD.
